Recursive approximation of the high dimensional max function

Ş I. Birbil, S. C. Fang, J. B.G. Frenk, S. Zhang

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

This paper proposes a smoothing method for the general n-dimensional max function, based on a recursive extension of smoothing functions for the two-dimensional max function. A theoretical framework is introduced, and some applications are discussed. Finally, a numerical comparison with a well-known smoothing method is presented.

Original languageEnglish (US)
Pages (from-to)450-458
Number of pages9
JournalOperations Research Letters
Volume33
Issue number5
DOIs
StatePublished - Sep 2005

Keywords

  • Recursive approximation
  • Smoothing methods
  • n-dimensional max function

Fingerprint Dive into the research topics of 'Recursive approximation of the high dimensional max function'. Together they form a unique fingerprint.

Cite this